# SDR UPS00433947

- Difficulty date: July 14, 2000
- Submitted: October 13, 2000
- Operation: Air carrier
- Aircraft: N691UP
- Make and model: Boeing 747121
- Aircraft serial: 19641
- Aircraft time: 95,273 hours, 22,812 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Forging
- Condition: Corroded
- Location: Fuelage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C, CABIN WINDOW FORGING CORRODED AT BS 1350 TO BS 1372 RT.  FORGING REMOVED IAW SRM 51-30-02 AND CORROSION REMOVED IAW SRM 51-10-01. CORROSION REMOVED = .06.  FORGING RE-INSTALLED IAW SRM 51-30-02 AND QUERY NOTE 40/2000 WHICH IS TO INSTALL TWO DOUBLERS TO ENCIRCLE THE COMPLETE WINDOW CUTOUT.  OVERSIZE HOLES TO .0156 AND PERFORM OPEN HOLE HFEC FOR CRACKS.  MAINTAIN EDGE MARGIN OF 1.5D.
